# SDR USAA050086

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 1INCH X 1 INCH AREA (2 EA) CORROSION; LEVEL 1; TASK NR C53-107-01, STA 328 FROM RBBL TO IB SEAT TRACK.  REMOVED CORRODED SECTION, FABRICATED NEW AND INSTALLED IAW 53-10-51. (K)
